Galerkin-Type Solutions and Green’s Formulas in Elasticity

  • Merab Svanadze
Part of the Interdisciplinary Applied Mathematics book series (IAM, volume 51)


This chapter is concerned with the Galerkin-type representations of general solutions and Green’s formulas in the linear theory of elasticity for materials with quadruple porosity.


  1. 43.
    Biot, M.A.: General solutions of the equations of elasticity and consolidation for a porous material. J. Appl. Mech. 28, 91–96 (1956)MathSciNetzbMATHGoogle Scholar
  2. 74.
    Chandrasekharaiah, D.S.: Complete solutions in the theory of elastic materials with voids -I. Quart. J. Mech. Appl. Math. 40, 401–414 (1987)MathSciNetCrossRefGoogle Scholar
  3. 75.
    Chandrasekharaiah, D.S.: Complete solutions in the theory of elastic materials with voids -II. Quart. J. Mech. Appl. Math. 42, 41–54 (1989)MathSciNetCrossRefGoogle Scholar
  4. 88.
    Ciarletta, M.: A solution of Galerkin type in the theory of thermoelastic materials with voids. J. Therm. Stresses 14, 409–417 (1991)MathSciNetCrossRefGoogle Scholar
  5. 145.
    Galerkin, B.: Contribution à la solution générale du problème de la théorie de l’élasticité dans le cas de trois dimensions. C. R. Acad. Sci. Paris 190, 1047–1048 (1930)zbMATHGoogle Scholar
  6. 157.
    Green, G.: An Essay on the Application of Mathematical Analysis to the Theories of Electricity and Magnetism. Nottingham (1828)Google Scholar
  7. 161.
    Günther, N.M.: Potential Theory and its Applications to Basic Problems of Mathematical Physics. Ungar, New York (1967)Google Scholar
  8. 162.
    Gurtin, M.E.: The linear theory of elasticity. In: Truesdell, C. (ed.) Handbuch der Physik, vol. VIa/2, pp. 1–296. Springer, Berlin (1972)Google Scholar
  9. 165.
    Hetnarski, R.B., Ignaczak, J.: Mathematical Theory of Elasticity, 2nd edn. Taylor and Francis, Abingdon (2011)zbMATHGoogle Scholar
  10. 169.
    Hsiao, G.C., Wendland, W.L.: Boundary Integral Equations. Springer, Berlin (2008)CrossRefGoogle Scholar
  11. 170.
    Iacovache, M.: O extindere a metodei lui Galerkin pentru sistemul ecuatiilor elasticit\(\check {a}\)tii. Bul. St. Acad. Rep. Pop. Rom\(\hat {a}\)ne. Ser. A 1, 593–596 (1949)Google Scholar
  12. 195.
    Kellogg, O.D.: Foundations of Potential Theory. Springer, Berlin (1929)CrossRefGoogle Scholar
  13. 219.
    Kupradze, V.D., Gegelia, T.G., Basheleishvili, M.O., Burchuladze, T.V.: Three-Dimensional Problems of the Mathematical Theory of Elasticity and Thermoelasticity. North-Holland, Amsterdam (1979)Google Scholar
  14. 264.
    Nowacki, W.: Green functions for the thermoelastic medium. Bull. Acad. Polon Sci. Ser. Sci. Tech. 12, 465–472 (1964)zbMATHGoogle Scholar
  15. 265.
    Nowacki, W.: On the completeness of potentials in micropolar elasticity. Arch. Mech. Stos. 21, 107–122 (1969)MathSciNetzbMATHGoogle Scholar
  16. 293.
    Sandru, N.: On some problems of the linear theory of asymmetric elasticity. Int. J. Eng. Sci. 4, 81–96 (1966)CrossRefGoogle Scholar
  17. 350.
    Svanadze, M.: Potential method in the theory of elasticity for triple porosity materials. J. Elast. 130, 1–24 (2018)MathSciNetCrossRefGoogle Scholar
  18. 351.
    Svanadze, M.: Potential method in the linear theory of triple porosity thermoelasticity. J. Math. Anal. Appl. 461, 1585–1605 (2018)MathSciNetCrossRefGoogle Scholar
  19. 357.
    Svanadze, M., de Boer, R.: On the representations of solutions in the theory of fluid-saturated porous media. Quart. J. Mech. Appl. Math. 58, 551–562 (2005)MathSciNetCrossRefGoogle Scholar
  20. 382.
    Unger, D.J., Aifantis, E.C.: Completeness of solutions in the double porosity theory. Acta Mech. 75, 269–274 (1988)MathSciNetCrossRefGoogle Scholar
  21. 386.
    Vekua, I.N.: On metaharmonic functions (Russian). Proc. Tbilisi Math. Inst. Acad. Sci. Georgian SSR 12, 105–174 (1943). Eng. Trans: Vekua, I.N.: Lecture Notes of TICMI 14, 1–62 (2013)Google Scholar
  22. 388.
    Verruijt, A.: The completeness of Biot’s solution of the coupled thermoelasticity problem. Quart. Appl. Math. 26, 485–490 (1969)MathSciNetCrossRefGoogle Scholar
  23. 393.
    Wang, M.Z., Xu, B.X., Gao, C.F.: Recent general solutions in linear elasticity and their applications. Appl. Mech. Rev. 61, 030803, 20pp. (2008).

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  • Merab Svanadze
    • 1
  1. 1.Ilia State UniversityTbilisiGeorgia

Personalised recommendations